# SDR SWAA2022012052039

- Difficulty date: December 10, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED BS907 TO 927 AND S25R TO S26R FWD POSITION AFT CARGO COMPARTMENT.   REPLACED ANGLE SUPPORT AND FASTENERSIAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 REV. D; [02] CORRECTED STEP 1 :REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR26R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 REV. D SEE INDIVIDUAL SIGN OFF BELOW; [03] REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR26R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 REV. D SEE INDIVIDUAL SIGN OFF BELOW.
